Torsions of 3-dimensional small covers

Jiming Ma, Fangting Zheng*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this paper, it is shown that for a 3-dimensional small cover M over a polytope P, there are only 2-torsions in H1(M; Z). Moreover, the mod 2 Betti number growth of finite covers of M is studied.

Original languageEnglish
Pages (from-to)1311-1320
Number of pages10
JournalChinese Annals of Mathematics. Series B
Issue number6
Publication statusPublished - 1 Nov 2017
Externally publishedYes


  • Hyperbolic manifolds
  • Mod 2 Betti number growth
  • Small cover

Cite this